# SDR COMA9610304

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Part number: 12012347001
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG FORWARD DOOR LATCH IS BROKEN, DOOR HANGS OPEN.  REPLACED THE DOOR LATCH ASSY.
